OET Sample Writing Question and Answer For Nurses

02 December 2018

Dr Jennt Hennessay
Psychiatrist
Outpatient Clinic
Newtown Hospital

Dear Dr Hannessey,

Re: Carolin Ayuso, Aged 25

Ms Ayuso, who has been suffering from symptoms of paracetamol overdose, is being referred into your care. She has manifested psychological problem; hence, expertise of yours is vital for ongoing treatment.

Ms Ayuso presented in the ER yesterday with pale skin along with various complaints such as headache, excessive sweating and slurring of speech as a result of ingesting 20 pills of paracetamol together with 1 bottle of liquor. Aside from these, she appeared groggy and had 2 episodes of vomiting; thereby, commencement of the following management were instigated: blood tests which included S. paracetamol concentration, hourly monitoring of neurological status and administration of N acetylcysteine.

Today, Ms Ayuso is showing improvement as evidenced by tolerating food which are soft in consistency and liquid diet. Furthermore, reduced vomiting episode has been noted; however, she is still drowsy and paleness of her skin has not been subsided.

It is crucial to know that Ms Ayuso has been showing feeling of unconcern toward her life; therefore, it would be greatly appreciated if you could further investigate and manage her condition as she has no record of mental illness while living with her mother.

Thank you for accepting this case. Should you seek additional information, please do not hesitate to notify me.

Yours sincerely,

Yaman Basheer
ER Nurse

No photo description available.

This site uses Akismet to reduce spam. Learn how your comment data is processed.